Mood Disorder in Women with Early Breast Cancer Taking Tamoxifen, an Estradiol Receptor Antagonist
An Expected or Unexpected Effect?
Article first published online: 17 DEC 2006
Annals of the New York Academy of Sciences
Volume 761, Steroid Receptors and Antihormones pages 365–368, June 1995
How to Cite
SHARIFF, S., CUMMING, C. E., LEES, A., HANDMAN, M. and CUMMING, D. C. (1995), Mood Disorder in Women with Early Breast Cancer Taking Tamoxifen, an Estradiol Receptor Antagonist. Annals of the New York Academy of Sciences, 761: 365–368. doi: 10.1111/j.1749-6632.1995.tb31394.x
- Issue published online: 17 DEC 2006
- Article first published online: 17 DEC 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!